# SDR YENA20110610269

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 11,427 hours, 4,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 065427
- Condition: Failed
- Location: Cabin
- Part time: 11,427 hours, 4,009 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 654 SJU-TPA EPSU BATT FIN 11WL FAILS BATT CAP TEST.  REPLACED BATTERY AT EPSU FIN 11WL PER AMM 33-51-38, OPS CHECKED OK.
